Suppression of adjuvant-induced arthritis in DA rats by incomplete Freund's adjuvant

Cannon G.W., Griffiths M.M. and Woods M.L. (1993) Suppression of adjuvant-induced arthritis in DA rats by incomplete Freund's adjuvant. Arthritis and Rheumatism, 36 1: 126-131. doi:10.1002/art.1780360120


Author Cannon G.W.
Griffiths M.M.
Woods M.L.
Title Suppression of adjuvant-induced arthritis in DA rats by incomplete Freund's adjuvant
Journal name Arthritis and Rheumatism   Check publisher's open access policy
ISSN 0004-3591
Publication date 1993-01-01
Sub-type Article (original research)
DOI 10.1002/art.1780360120
Volume 36
Issue 1
Start page 126
End page 131
Total pages 6
Language eng
Subject 2403 Immunology
2745 Rheumatology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: ResearcherID Downloads
Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 23 Jul 2014, 20:22:07 EST by System User